# SDR OYG2002F00000

- Difficulty date: December 5, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N199GA
- Make and model: Beech 1900
- Aircraft serial: UB13
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS WERE FOUND ON THE INSIDE OF THE AIR INLET COWL (HOT LIP) THESE CRACKS RUN HORIZONTALLY AND VERTICALLY ALONG THE WELD THE POSSIBLE CAUSE MIGHT BE THE HARMONICS OF THE VIBRATIONS FROM THE ENGINE AND PROPELLER.  POSSIBLY GOING TO A THICKER GAUGE OF METAL MIGHT STRENGTHEN THE AREA SINCE HIGH TEMPERATURES AND VIBRATIONS ARE FOUND IN THE AREA.
